Anick's Spaces and the double Loops of Odd Primary Moore spaces

Stephen D Theriault

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Several properties of Anick's spaces are established which give a retraction of Anick's OmegaT(infinity) off Omega (2) P2np+1 (p(r)) if r greater than or equal to 2 and p greater than or equal to 5. The proof is alternate to and more immediate than the two proofs of Neisendorfer's.

Original languageEnglish
Pages (from-to)1551-1566
Number of pages15
JournalTransactions of the American Mathematical Society
Volume353
DOIs
Publication statusPublished - 2001

Keywords

  • loop space decomposition
  • Hopf invariant
  • HOMOTOPY-GROUPS
  • SUSPENSION
  • TORSION

Cite this

Anick's Spaces and the double Loops of Odd Primary Moore spaces. / Theriault, Stephen D.

In: Transactions of the American Mathematical Society, Vol. 353, 2001, p. 1551-1566.

Research output: Contribution to journalArticle

@article{04b38e6971464d289d243c892443391f,
title = "Anick's Spaces and the double Loops of Odd Primary Moore spaces",
abstract = "Several properties of Anick's spaces are established which give a retraction of Anick's OmegaT(infinity) off Omega (2) P2np+1 (p(r)) if r greater than or equal to 2 and p greater than or equal to 5. The proof is alternate to and more immediate than the two proofs of Neisendorfer's.",
keywords = "loop space decomposition, Hopf invariant, HOMOTOPY-GROUPS, SUSPENSION, TORSION",
author = "Theriault, {Stephen D}",
year = "2001",
doi = "10.1090/S0002-9947-00-02622-2",
language = "English",
volume = "353",
pages = "1551--1566",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Anick's Spaces and the double Loops of Odd Primary Moore spaces

AU - Theriault, Stephen D

PY - 2001

Y1 - 2001

N2 - Several properties of Anick's spaces are established which give a retraction of Anick's OmegaT(infinity) off Omega (2) P2np+1 (p(r)) if r greater than or equal to 2 and p greater than or equal to 5. The proof is alternate to and more immediate than the two proofs of Neisendorfer's.

AB - Several properties of Anick's spaces are established which give a retraction of Anick's OmegaT(infinity) off Omega (2) P2np+1 (p(r)) if r greater than or equal to 2 and p greater than or equal to 5. The proof is alternate to and more immediate than the two proofs of Neisendorfer's.

KW - loop space decomposition

KW - Hopf invariant

KW - HOMOTOPY-GROUPS

KW - SUSPENSION

KW - TORSION

U2 - 10.1090/S0002-9947-00-02622-2

DO - 10.1090/S0002-9947-00-02622-2

M3 - Article

VL - 353

SP - 1551

EP - 1566

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -